# SDR UPS06547448

- Difficulty date: July 3, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N14013
- Condition: Bent
- Location: Bs 1682 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BENT LT SIDE AT STA 1682.0 STR 16L.  REMOVED AND REPLACED FRAME IAW SRM 51-10-02, 51-40-05 AND 51-10-06.
